EconPapers    
Economics at your fingertips  
 

On the Optiml Variance of Money

V. Denicolo'
Authors registered in the RePEc Author Service: Vincenzo Denicolo' ()

Working Papers from Dipartimento Scienze Economiche, Universita' di Bologna

Abstract: This paper analyses some monetary policy issues in a model of business cycle derived from Lucas (1972). We show that an autoregressive monetary policy rule may dominate a k-percent rule, and that the optimal monetary policy is characterised by an infinite amount of noise.

Date: 1989-07
References: Add references at CitEc
Citations:

Downloads: (external link)
http://amsacta.unibo.it/5336/1/74.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bol:bodewp:74

Access Statistics for this paper

More papers in Working Papers from Dipartimento Scienze Economiche, Universita' di Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Dipartimento Scienze Economiche, Universita' di Bologna ().

 
Page updated 2025-04-03
Handle: RePEc:bol:bodewp:74